Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A computer-assisted proof of the Feigenbaum conjectures


Author: Oscar E. Lanford III
Journal: Bull. Amer. Math. Soc. 6 (1982), 427-434
MSC (1980): Primary 58F14
DOI: https://doi.org/10.1090/S0273-0979-1982-15008-X
MathSciNet review: 648529
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Campanino, H. Epstein and D. Ruelle, On Feigenbaum's functional equation, (IHES preprint P/80/32 (1980)) Topology (to appear). MR 641996
  • 2. M. Campanino and H. Epstein, On the existence of Feigenbaum's fixed point, (IHES preprint P/80/35 (1980)) Comm. Math. Phys. (1981), 261-302. MR 612250
  • 3. P. Collet and J. P. Eckmann, Iterated maps of the interval as dynamical systems, Birkhäuser, Boston-Basel-Stuttgart, 1980. MR 613981
  • 4. P. Collet, J. P. Eckmann and O. E. Lanford, Universal properties of maps on an interval, Comm. Math. Phys. 76 (1980), 211-254. MR 588048
  • 5. M. Feigenbaum, Quantitative universality for a class of non-linear transformations, J. Statist. Phys. 19 (1978), 25-52. MR 501179
  • 6. M. Feigenbaum, The universal metric properties of non-linear transformations, J. Statist. Phys. 21 (1979), 669-706. MR 555919
  • 7. O. E. Lanford, Remarks on the accumulation of period-doubling bifurcations. Mathematical Problems in Theoretical Physics, Lecture Notes in Physics, vol. 116, Springer-Verlag, Berlin and New York, 1980, pp. 340-342. MR 582642
  • 8. O. E. Lanford, Smooth transformations of intervals, Séminaire Bourbaki, 1980/81, No. 563, Lecture Notes in Math., vol. 901, Springer-Verlag, Berlin, Heidelberg and New York, 1981, pp. 36-54. MR 647487

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 58F14

Retrieve articles in all journals with MSC (1980): 58F14


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15008-X

American Mathematical Society